MAUDE Adverse Event Report: NEOTECH PRODUCTS LLC NEOTECH PRODUCTS; NEOSEAL

NEOTECH PRODUCTS LLC NEOTECH PRODUCTS; NEOSEAL
Model Number N420
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned; therefore, no evaluation could be conducted on the actual unit.Retained samples from the current inventory of all three catalog numbers and their respective device history records (dhrs), were reviewed, and no issues were identified.As the manufacturer, we have taken extensive steps to mitigate the risk of such incidents.This specific risk is clearly outlined in our directions for use, where we emphasize the necessity of direct supervision by trained healthcare professionals.The caution is also clearly printed on the back of the device liner.Furthermore, we have specifically advised that any placement, removal, or replacement of the device must be documented in the patient's medical records, which is essential for traceability and patient safety.Proper use and documentation by the end user are critical.Had the outlined procedures been followed, not only would the product details (e.G., part and lot numbers) have been readily accessible, but it is likely that the incident could have been prevented altogether.We kindly ask and reemphasize to our customers and end users the importance of carefully reviewing and adhering to all provided instructions, particularly the cautions and warnings.Doing so ensures the highest standard of safety for patients and supports effective incident management should any issues arise.This incident has been logged and will be monitored for trending purposes.
 
Event or Problem Description
Infant ingested one of these items.

Brand Name
NEOTECH PRODUCTS
Common Device Name
NEOSEAL
Manufacturer (Section D)
NEOTECH PRODUCTS LLC
28430 whiterspoon pkwy
valencia CA 91355
Manufacturer (Section G)
NEOTECH PRODUCTS LLC
28430 whiterspoon parkway
valencia CA 91355
Manufacturer Contact
ben mahajan
28430 whiterspoon parkway
valencia, CA 91355
6617757464
MDR Report Key22613245
Report Number2025917-2025-00003
Device Sequence Number5384068
Product Code BXJ
UDI-Device Identifier10812594012164
UDI-Public10812594012164
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberN420
Device Catalogue NumberN420
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown